# SDR CALA2015011200029

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 34,172 hours, 11,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ELONGATED HOLE LOCATED AT 727D THRU STRINGER 3R RT & SKIN.  THIS NON-ROUTINE ADDRESSES THE DAMAGE TO THE SKIN.  ALL WORK ACCOMPLISHED IAW ECRA 5330-05010 REV ORIGINAL.  INITIATED DIP TO READ AS FOLLOWS, ON OR BEFORE 1/7/2016 ACCOMPLISH A PERMANENT REPAIR.  PLANNING TO CONTACT ENGINEERING AFTER 11/7/2015 BUT BEFORE 12/7/2015 FOR THE PERMANENT REPAIR.  INITIATED DIP CONTROL 031721, 44-0008 ATTACHED.  IAW ECRA 5330-05010 NOTE THIS REPAIR UNDER DTA. LIMIT.
